International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 817-819
Example of a sequentially incomplete regular inductive limit of Banach spaces
Department of Mathematics, Washington State University, Pullman 99164, Washington, USA
Received 22 August 1989
Copyright © 1990 Jan Kucera and Kelly McKennon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A sequentially incomplete regular inductive limit of a sequence of Banach spaces is constructed.